A Spectral Method for Polar Coordinates release_6tzo4hps7vchdpaw2j6r37iuaa

by T. Matsushima, P.S. Marcus

Published in Journal of Computational Physics by Elsevier BV.

1995   Volume 120, p365-374

Archived Files and Locations

application/pdf  436.0 kB
file_jbjiyg5ptbbfrdlnm7fcrhb4t4
cfd.me.berkeley.edu (web)
web.archive.org (webarchive)
Read Archived PDF
Archived
Type  article-journal
Stage   published
Year   1995
Language   en ?
Journal Metadata
Not in DOAJ
In Keepers Registery
ISSN-L:  0021-9991
Work Entity
access all versions, variants, and formats of this works (eg, pre-prints)
Catalog Record
Revision: 7e16e8c5-8fb2-40ef-95df-a17b5694e7aa
API URL: JSON